Applied Mathematics

Vol.10 No.1(2019), Paper ID 90243, 8 pages

DOI:10.4236/am.2019.101002

 

The Inertia Indexes of One Special Kind of Tricyclic Graphs

 

Haicheng Ma, Chengling Xie

 

Department of Mathematics, Qinghai University for Nationalities Xining, Qinghai, China
Department of Mathematics, Qinghai University for Nationalities Xining, Qinghai, China

 

Copyright © 2019 Haicheng Ma, Chengling Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ma, H. and Xie, C. (2019) The Inertia Indexes of One Special Kind of Tricyclic Graphs. Applied Mathematics, 10, 11-18. doi: 10.4236/am.2019.101002.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.